# SDR DALA2023070205291

- Difficulty date: July 1, 2023
- Submitted: July 2, 2023
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 74,488 hours, 9,519 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3355, CRACK COUPLING AT LEVEL STRINGER 26L BTW FR79 TO FR80 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED COUPLING LOCATED STRINGER 26L BTW FR79 TO FR80 AT AFT GALLEY AREA ASPER A330 SRM 51-72-11-911-001 AND A330 SRM51-42-11-801 AND DRAWING F53470014 APPLIED CIC ON COUPLING AS PER PS-900-2 NO. 09.
